New approach to stability criteria for generalized neural networks with interval time-varying delays

Title
New approach to stability criteria for generalized neural networks with interval time-varying delays
Author(s)
박주현Y. Liu[Y. Liu]S.M. Lee[S.M. Lee]O.M. Kwon[O.M. Kwon]
Keywords
GLOBAL ASYMPTOTIC STABILITY
Issue Date
201502
Publisher
ELSEVIER SCIENCE BV
Citation
NEUROCOMPUTING, v.149, pp.1544 - 1551
Abstract
This paper is concerned with the problem of delay-dependent stability of delayed generalized continuous neural networks, which include two classes of fundamental neural networks, i.e., static neural networks and local field neural networks, as their special cases. It is assumed that the state delay belongs to a given interval, which means that the lower bound of delay is not restricted to be zero. An improved integral inequality lemma is proposed to handle the cross-product terms occurred in derivative of constructed Lyapunov-Krasovskii functional. By using the new lemma and delay partitioning method, some less conservative stability criteria are obtained in terms of LMIs. Numerical examples are finally given to illustrate the effectiveness of the proposed method over the existing ones. (C) 2014 Elsevier B.V. All rights reserved.
URI
http://hdl.handle.net/YU.REPOSITORY/33421http://dx.doi.org/10.1016/j.neucom.2014.08.038
ISSN
0925-2312
Appears in Collections:
공과대학 > 전기공학과 > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE